A diffusion process associated with Fréchet means

Le, Huiling (2015) A diffusion process associated with Fréchet means. Annals of Applied Probability, 25 (6). pp. 3033-3046. ISSN 1050-5164

Full text not available from this repository.


This paper studies rescaled images, under exp−1μ, of the sample Fréchet means of i.i.d. random variables {Xk|k≥1} with Fréchet mean μ on a Rie-mannian manifold. We show that, with appropriate scaling, these images converge weakly to a diffusion process. Similar to the Euclidean case, this limiting diffusion is a Brownian motion up to a linear transformation. However, in addition to the covariance structure of exp−1μ(X1), this linear transformation also depends on the global Riemannian structure of the manifold

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/988633
Keywords: limiting diffusion; rescaled Frechet means; weak convergence
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1214/14-AAP1066
Depositing User: Le, Huiling
Date Deposited: 11 Apr 2016 07:25
Last Modified: 04 May 2020 20:11
URI: https://eprints.nottingham.ac.uk/id/eprint/32707

Actions (Archive Staff Only)

Edit View Edit View